The drooping may or may not get worse.
Generally you are at the maximal effect at this point. There will also be some muscle atrophy over the next few weeks but this effect is often subtle. There will be no meaningful recover of function in the next 3 weeks. Depending on precisely how the pattern was performed and what motor function remains, it is sometimes possible to use the Microdroplet treatment at the eyebrows to weaken the brow depressors which provides some brow elevation by decreasing the contribution of the brow depressors to the current brow position. This will not restore normal brow movement. Typically pan forehead treatment reduces the ability of the frontalis muscle to elevate the eyebrows. The effect is a smooth but heavy and inauthentic appearing eyebrow. Obviously the timing of this is terrible. Talk to people who are close to you and get realistic feedback regarding your treatment. Sometimes there is a tendency for things to feel worse than they are. The time leading up to your wedding is stressful. It may be necessary for you to resign yourself to the service you had and live with it. Very tough situation and I am so sorry that this service is adding distress to what should be a happy and joyous time for you and your family.
Have a question?
Ask a doctor
Dysport at Max Effect 8 days after Injection
8 days after injection with Dysport, it has fully set in. The eyebrows and forehead should not change position from their current location. You may try to inject the brow depressors to lift brows. If the area between your eyes, or 11 lines, were not injected previously, I would highly recommend to get these areas injected.
Congradulation on your upcoming wedding.
I hope this helps.
Drooping eyebrows from Dysport
At 8 days out it should be pretty well set at this point (hopefully!). We always say that results can take up to about 10 days, but for first time patients, it really is usually faster. With that being said, I very much doubt any positive changes will happen within 3 weeks. I just don't think I'd suggest you try any adjustments for fear of it being worse. There are prescription drops that can help lift the eyelids, but not the eyebrows, and it sounds from your description that you may have both occurring? I'm so sorry this happened at a time when you should be happy and experiencing joy with your loved ones. I do tend to find that many people are insanely overcritical of themselves and others think they are just beautiful and look great. So perhaps in this case, a step back from the mirror and into the arms of your loved ones will make you feel better.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."